Sometimes you need both tylenol and advil in recommended doses for a few days till the rebound pain subsides.I did that for about a week,the was able to decrease my advil dose as the pain decreased.Today tylenol is not just cutting it and I have to add some advil.There is an effective pain reliever called percogesic that is a bit like tylenol pm because it contains tylenol and an antihistamine and is otc.I have been opiate free for over 3 months and loving it.
You still have aways to go. I know thats not want you want to hear.. But its the truth, and I have found nothing over the counter that helps with the pain, Restless legs or the sleep......
Just think of the WD's as a blessing and not a curse. The WD's are a way for you to remember that you never want to go through them again. Because if thier where no WD's, then we would just play this game of back and forth, well atleast maybe I would. But my WD's where so frickin bad and I still have them 16 days since I had anything....
We are here for you and for me that is so important. You can do this, I know, cause I thought I was going to die the first 13 days *lol*
But Im still here and going strong!
Now every day is a good day without my DOC and Subs!
For me once day 5 hit I started feeling quite a bit better. I still had some withdrawals but it seemed to be the turning point. There is really nothing that will take the withdrawals away but the supplements from the amino acid protocol will help speed them up a bit. Are you still exercising? It may not seem to help but I can assure you does!! Continue getting out and about to keep your mind occupied. Like the poster above said, if the withdrawals were painless we would go back and forth using. It's God's way of letting us know how bad these drugs are for our body and mind. Keep a journal so if you ever get tempted to use in the future you will have something to look back on to remind you of the fight you went through. It's not a easy fight, but it is so worth it!!!
Congrats on staying strong. Don't even think about using because you don't want these past 4 days to go to waste. That's 96 hours you wouldn't be able to get back. You know you can't use pills forever and one day you will have to go through the withdrawals again. There's no better time than the present!!
It does sound you are staying strong and wanting this more than anything. Mental attitude is key so keep it up. If you sit there and keep thinking about how miserable you feel, it will make you feel even worse. Just keep moving forward and know it will get better and soon. I can promise you this!!!!!! I'm usually up late so if you can't sleep get on here and post. I will get back to you asap. It helps so much to keep the mind occupied. Go and get a puzzle! I thought a puzzle would be boring as heck but last year someone mentioned it on here and it was quite entertaining. It also helps because you exert no energy and your mind seems to wander. You two might have fun together. Trust me on this, give it a try!!!
Hang in there you guys! I know you will beat this demon!! If you need anything, please let me know!
Best of luck!
Have you tried hot baths? It really helps relax your muscles, especially in legs/lower back, and besides, its a good way to pass an hour or so! Every minute counts. Hang in there
I agree with the hot baths that Mom recommended. It also really helps to throw some epsom salt in there. It really helps relax the muscles. Take 10 a day if you have to! It helps so much with the chills associated with withdrawals also. You should be getting so close to the turning point. Just keep pushing forward and never look back!! The both of you can do this!! Always tell yourself that failure is not a option!! Hang in there!
It won't be much longer before the pain subsides. Hang in there. I know it's tough but take 2 tylenol and follow that up with 2 advil 2 hours later. Keep that going. 2 tylenol - 2 advil. Another day or 2 and you'll feel better. congrats on your decision to stop.